# SDR SWAA2021071282923

- Difficulty date: June 13, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CLIP IS CRACKED ON FWD SIDE OF BS 500B LBL25 WL 155 ; / [01] REMOVED BAFFLE CLIP BS 500B LBL 25 WL 155 PER SRM 51-40-02-0G-0; [02] UPDATED MEASUREMENT TABLE; [03] LOCATED AND DRILLED NEW CLIP AT BS 500B LBL 25 WL 155 PO# 827746/1 PER SRM 51-40-05-0G-0 AND DWG 143A7505. OK TO INSTALL; [04] VERIFIED STEPS 1-3. OK TO INSTALL.; [05] VERIFIED LOCATION AND DRILL UP OF CLIP PER DWG 143A7505. OK TO INSTALL; [06] INSTALLED CLIP PER SRM 51-40-02-0G-0 AND DWG 143A7505; [07] VERIFIED INSTALL; [08] VERIFIED INSTALLED CLIP PER SRM 51-40-02-0G-0 AND DWG 143A7505; [09] ASSIGNED PART TO TASK; [10] COMPLETE
